MathSciNet Relay Station
MathSciNet bibliographic data
MR458802 (56 #17002) 65D20 (33A70)
DiDonato, A. R. An approximation for $\smallint \sp{\infty }{}\sb{\chi }e\sp{-t2/2}t\sp{p} dt,$ $\chi >0,$ $p$ real. Math. Comp. 32 (1978), no. 141, 271–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement